JournalsprimsVol. 17, No. 2pp. 723–733

A Vanishing Theorem for <i>H<sup>p</sup></i>(<i>X</i>, <i>Ω<sup>q</sup></i> (<i>B</i>)) on Weakly 1-Complete Manifolds

  • Kensho Takegoshi

    Kyoto University, Japan
  • Takeo Ohsawa

    Nagoya University, Nagoya, Chikusa-Ku, Japan
A Vanishing Theorem for <i>H<sup>p</sup></i>(<i>X</i>, <i>Ω<sup>q</sup></i> (<i>B</i>))  on Weakly 1-Complete Manifolds cover
Download PDF

Cite this article

Kensho Takegoshi, Takeo Ohsawa, A Vanishing Theorem for <i>H<sup>p</sup></i>(<i>X</i>, <i>Ω<sup>q</sup></i> (<i>B</i>)) on Weakly 1-Complete Manifolds. Publ. Res. Inst. Math. Sci. 17 (1981), no. 2, pp. 723–733

DOI 10.2977/PRIMS/1195185271